BibTeX record journals/ma/XieH10

download as .bib file

@article{DBLP:journals/ma/XieH10,
  author    = {Hongmei Xie and
               Taizhong Hu},
  title     = {Some new results on multivariate dispersive ordering of generalized
               order statistics},
  journal   = {J. Multivar. Anal.},
  volume    = {101},
  number    = {4},
  pages     = {964--970},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.jmva.2009.08.007},
  doi       = {10.1016/j.jmva.2009.08.007},
  timestamp = {Wed, 17 Feb 2021 09:02:21 +0100},
  biburl    = {https://dblp.org/rec/journals/ma/XieH10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics